# SDR DHL2005747508

- Difficulty date: August 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER SPLICE 28R IN AFT CARGO COMPT BS 1010.  REMOVED CORRODED SPLICE.  FABRICATED AND INSTALLED REPAIR STRINGER SPLICE 12.5 INCHES FROM BAC1498-131 IAW B727 SRM 51-30-2 AND DWG 65-16341.
